A 42-year-old female asked:
I have a real bad tooth ache and i can see my flesh coming out of my tooth. the pain will not stop. i now have penicillin, ibuprofren. i cannot eat, think, sleep or anything for four days. can i take a ciprofloxacin with penicillin?
2 doctor answers • 2 doctors weighed in
Dr. Theodore Davantzisanswered
Dentistry 42 years experience
You need to see a dentist for an extraction ASAP. The tooth appears to be infected and hopelessly decayed. Penicillin is the antibiotic of choice to control the infection, not remedy the problem. All the pills in the world will not prevent a visit to a local dentist. Call now and feel better soon.
Reviewed Jun 30, 2021
Dr. Arnold Malermananswered
Orthodontics 55 years experience
Sorry, pills won't fix this. Antibiotics don't cure infected teeth, only control the spread of infection. You need to see a Dentist now. Adding a second antibiotic won't help. Please seek professional care rather than throwing the contents ofnyour medicine cabinet at it. See a Dentist.
Answered Jun 30, 2021
Last updated Jun 30, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.